# SDR DL73K030274

- Difficulty date: March 23, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 46,966 hours, 34,124 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654462514
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MCO NOSE LANDING GEAR FAILED TO EXTEND ON  FIRST ATTEMPT.  OK ON SECOND ATTEMP AND LANDED WITH OUT INCIDENT.  AMT FOUND LOCK ACTUATOR FAILED CAUSING 1 INCH DIAMETER HOLE IN FWD PRESS BULKHEAD NOSE WHEEL WELL.
